# SDR IPXA2016041602198

- Difficulty date: March 29, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 30,282 hours, 17,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 3, LT WING INBD FLAP LOWER SURFACE FWD INBD MOUNT ANGLE FOR FAIRING 572HB LOOSE.  REPAIRED IAW SRM  57-53-02-2R, PROCEDURE 3.
